# SDR P5CA9701787

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7110 · Engine Cowling System
- Part: Fasteners
- Condition: Loose
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS, NR 3 CORE COWL NR 3 LATCH GUIDE PIN PREVIOUS REPAIR.  REPAIRED PER SRM 51-30-02.
